# SDR UIEA2023051000446

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 114,008 hours, 17,374 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Duct
- Part number: 683L176G05
- Part serial: R6471069
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.1 ENG LH C-DUCT FWD V BLADE UPPER AREA CRACK( C-DUCT REPLACED AS PER AMM 78-31-01 REV 107 DATE : 15 MAR 2023. )
